# SDR CALA2025122912457

- Difficulty date: December 13, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N36444
- Make and model: Boeing 737924ER
- Aircraft serial: 31643
- Aircraft time: 46,939 hours, 17,100 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 115A8100
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, UPPER OUTBOARD TRAILING EDGE FIXED PANEL WITH CRACK ON THE INBOARD WALL. CRACK LENGTH:  8 IN APPROX.(REF AAR NR 1000063266) ESFR GENERATED. ESFR #2598 SUBMITTED AND UPLOADED TO AAR NR 1000063266. REMOVED AND REPLACED RIB ON LH WING O/B FIXED T/E BTW WBL 413 TO 419 IAW B737-900ER SRM 51-40-02-0G-0 AND DWG 115A8100 REV. H.
